Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 11

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 11, Part 2 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 11, Part 1 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 11, Part 2 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 11, Part 1 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Members of the council 1945
Bull. Amer. Math. Soc. 52 (1946), 1
More Information
Full-text PDF Free Access     Request Permissions
Members of the council 1946
Bull. Amer. Math. Soc. 52 (1946), 2
More Information
Full-text PDF Free Access     Request Permissions
Representatives and committees of the Society
Bull. Amer. Math. Soc. 52 (1946), 3-4
More Information
Full-text PDF Free Access     Request Permissions
Special funds
Bull. Amer. Math. Soc. 52 (1946), 5-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1564891
Former presidents
Bull. Amer. Math. Soc. 52 (1946), 5
More Information
Full-text PDF Free Access     Request Permissions
Endowment fund
Bull. Amer. Math. Soc. 52 (1946), 5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1564890
Institutional members
Bull. Amer. Math. Soc. 52 (1946), 7-8
More Information
Full-text PDF Free Access     Request Permissions
Members of the Society
Bull. Amer. Math. Soc. 52 (1946), 9-79
More Information
Full-text PDF Free Access     Request Permissions
Geographical distribution of individual members
Bull. Amer. Math. Soc. 52 (1946), 80-101
More Information
Full-text PDF Free Access     Request Permissions
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 52 (1946), 102-107
More Information
Full-text PDF Free Access     Request Permissions
Ideal theory on open Riemann surfaces
O. F. G. Schilling.
Bull. Amer. Math. Soc. 52 (1946), 945-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019733
The summer meeting in Ithaca
T. R. Hollcroft.
Bull. Amer. Math. Soc. 52 (1946), 964-975
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 52 (1946), 979-1002
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 52 (1946), 1003-1005
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 52 (1946), 1005-1010
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 52 (1946), 1010-1013
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 52 (1946), 1013-1015
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Logic and foundations
Bull. Amer. Math. Soc. 52 (1946), 1015-1016
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 52 (1946), 1016-1019
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 52 (1946), 1016
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 52 (1946), 1020
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Étude des sommes d'exponentielles réelles, by Laurent Schwartz.
Reviewer: Otto Szász
Bull. Amer. Math. Soc. 52 (1946), 976
Review information
Full-text PDF Free Access
Mathematical theory of elasticity, by I. S. Sokolnikoff.
Reviewer: G. E. Hay
Bull. Amer. Math. Soc. 52 (1946), 976-978
Review information
Full-text PDF Free Access